# SDR USAA920081677

- Difficulty date: August 22, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- Aircraft time: 63,409 hours, 44,250 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546811
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM BETWEEN BS 986.5 TO 1006, RBL 15.  REPAIRED FLOORBEAM IAW SRM 53-00-51.  (K)
